# SDR IXXA0300024O

- Difficulty date: March 9, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,691 hours, 34,424 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AFTER DEPARTURE FROM GSO DURING CLIMB OUT TO TOL.  WHEN POWER REDUCED FROM CLIMB TO CRUISE, CREW NOTED NR 1 ENGINE COMPRESSOR STALL.  PRECAUTIONARY ACTION WAS TAKEN AND ENGINE SHUTDOWN FOR REMAINDER OF FLIGHT.  CREW MADE AN UNEVENTFUL LANDING IN TOL.
